Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Post-Pep rash?
Sep 10, 2007

Hi there. I recently completed the 28 day PEP treatment as a precaution. I was on Kaletra and Combivir. A couple of days after I completed the treatment I noticed a rash on my fingers that looks like little warts and I also developed patches of tiny red spots on certain areas of my palms. This has lasted more than a week and a half. Could this be due to the meds I took having put my system out of whack?

Response from Dr. Pierone

Hello, and thanks for posting.

An unexplained rash which lasts longer than a week really requires an explanation, especially in view of your recent exposure. A rash which involves the palms of the hands raises the question of syphilis. It is unusual, but not unheard of for a medication-related rash to first appear after the medication is stopped. It would be prudent for you to see your doctor for an evaluation. Best of luck!



Previous
Starting Haart Medications
Next
A Hoax?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement